# SDR DALA2024021001844

- Difficulty date: February 10, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 19,052 hours, 8,253 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3034 - MISC/DE - DUE TO LOSS OF YELLOW HYD SYSTEM FLUID. CORRECTIVE ACTION: FOUND HYDRAULIC PIPE DAMAGED/LEAKING IN RT ENGINE PYLON CLAMP CONTAINING MULTIPLE LINES. REPLACED PIPE, WORN/DAMAGED TEFLON BUSHINGS AND CLAMP. (LP 9945320)
